# SDR FDEA2020070821301

- Difficulty date: June 21, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA70919
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT SIDE STATION Y535 , OUTBOARD FLOOR PANEL #231EF   FOUND WITH SEVERAL PUNCTURES. MAIN DECK CARGO COMPARTMENT LEFT SIDE  X = 78  STATION Y535, OUTBOARD FLOOR PANEL   #231EF REMOVED PER AMM 53-21-09-4, FABRICATED PER FEDEX DRAWING SRZ-25-005   REVISION R, AND INSTALLED PER AMM 53-21-09-4. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
